American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Wojciech Matysiak and Pawel J. Szablowski. Generalized stationary random fields with linear regressions - an operator approach. Trans. Amer. Math. Soc. 360 (2008) 3909-3919. MR 2386251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Zaqueu Coelho and Anthony N. Quas. Criteria for $\bar{d}$-continuity. Trans. Amer. Math. Soc. 350 (1998) 3257-3268. MR 1422894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Doris Fiebig. Mixing properties of a class of Bernoulli-processes . Trans. Amer. Math. Soc. 338 (1993) 479-493. MR 1102220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Florin Avram and Robert Fox. Central limit theorems for sums of Wick products of stationary sequences . Trans. Amer. Math. Soc. 330 (1992) 651-663. MR 1034656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Richard C. Bradley. A bilaterally deterministic $\rho$-mixing stationary random sequence . Trans. Amer. Math. Soc. 294 (1986) 233-241. MR 819945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Richard C. Bradley. On the $\psi $-mixing condition for stationary random sequences . Trans. Amer. Math. Soc. 276 (1983) 55-66. MR 684493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Alain Bensoussan and Avner Friedman. Nonzero-sum stochastic differential games with stopping times and free boundary problems . Trans. Amer. Math. Soc. 231 (1977) 275-327. MR 0453082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Donald Geman and Joseph Horowitz. Polar sets and Palm measures in the theory of flows . Trans. Amer. Math. Soc. 208 (1975) 141-159. MR 0391236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Donald Sarason. Functions of vanishing mean oscillation . Trans. Amer. Math. Soc. 207 (1975) 391-405. MR 0377518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] F. Papangelou. Integrability of expected increments of point processes and a related random change of scale . Trans. Amer. Math. Soc. 165 (1972) 483-506. MR 0314102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1